# SDR FDEA200906061944

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N54103
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM INTERCOSTALS (3 EACH) HAVE CORROSION FROM STA 680 TO STA 738, LBL 64.7 INCHES. CORROSION FOUND EXCEEDED SRM DAMAGE LIMITS. REMOVED AND REPLACED INTERCOSTALS IAW SRM 51-10-02 REV.96.  REPAIR IS CLASSIFIED AS  MINOR IAW GMM 6-2-100 CRITERIA.
